# SDR FDEA202201140520

- Difficulty date: January 14, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,106 hours, 17,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321430
- Part serial: 88700
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: M
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS  686     33-50  1477     14JAN22  BUR  FACT  U  EMERGENCY LIGHTS FOR L1 AND L2 DOORS AND COURIER  AREA INOP.  R/I  14JAN22 15:14   BUR U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30                          POS: 3  SRL: 88700                     TAG NBR: 423G32  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 243729                    TAG NBR: 3H4836   FACT 14JAN22 15:14   BUR U  REMOVED AND REPLACED EPSU (29WL1) BATTERY PACK  LOCATED BY L1 DOOR PER M/M 33-51-14-04. SYSTEM OPS  CHECKS NORMAL.
